# SDR C1HA200196013

- Difficulty date: August 4, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO DFW NR 2 ENG FLAMED OUT.  FOLLOWED RE-LIGHT PROCEDURE.  ENG CONFIRMED TO OPERATE NORMALLY WITH NO FURTHER PROBLEMS.  TROUBLESHOT IAW JT8D MM TROUBLE SHOOTING -07A CH. 72-00 STEPS 1, 2, 3 REQ'D SKIP TO STEP 27.  CHECKED FUEL PUMP AND FCU FILTERS AND AIRCRAFT FUEL SYSTEM FOR WATER OR CONTAMINATION PER STEP 27.  NO WATER OR CONTAMINATION WAS FOUND.  FILTERS REPLACED AS PRECAUTION SKIPPED TOM STEP 29 AND OPS CHECK OF FUEL HEAT SYSTEM WAS NORMAL.  SKIP TO STEP 31 INSTRUCTIONS TO RETURN ENGINE TO SERVICE.  NO TROUBLE FOUND OK FOR SERVICE.
